Jump to content

For Those Of You With Headaches...


pickledfairy
 Share

Recommended Posts

I have been experiencing a strange headache for the past three days. I wake up with it in the morning and it doesn't seem to want to go away. It is an intense aching sensation behind my right eye like it is the eye socket itself that hurts. My eye is blurry at times as well as there will be a spot that turns grey and blovks my vision. Light seems to make it worse and I am nauseated (but with the gastroparesis the nausea may not be from the headache). Until today I have been hibernating in my bedroom in the dark, today I thought it was a bit better, so i would try to post on it...

Has anyone experienced a headache or migraine like this? Tylenol is all I can take as I have such severe gastritis and ulcers. Just wondering if anyone has any similar experiences or suggestions. Luckily I seem my internist on Thursday.

Thanks in advance for your thoughts,

Sheridan

Link to comment
Share on other sites

Sound like the migraines I have. Do you have a nero doctor? Have you had a work up yet? I would to make sure it is nothing more then a migraine. Once they know it is one there are many drugs the can use from once to help with the pain to meds that prevent them coming one.

Also I have had Duodenal Ulcers for years. SO I take a med for them, and then take the med for the migraine. To me even if my stomach gets up set I will take it over the migraine.

I hope you get some relief soon! :)

Link to comment
Share on other sites

Just like my migraines except mine is in the left eye. I take perscription medication for it only when I can't tolerate it anymore. I usually take aleve and use my neck cushion with vibration to sooth away any stress that might me there. It usually works for me. My migraines are usually stress related but some are from food allergies...I just can't seem to stay away from the chocolate.

Check with your doctor and see what he/she suggests for you.

Link to comment
Share on other sites

A friend of mine who gets bad migraines told me that her doctor recommended that she take magnesium glycinate (chelated magnesium) to help prevent the migraines. It seems to help me, too. A friend of mine who is diabetic was having bad charley horses until I gave him some magnesium glycinate. He stopped having the charley horses until he ran out of the magnesium. So now he bought some of his own and is continuing to take it.

Of course, talk to your doctor and especially your pharmacist before you take any magnesium supplement. Magnesium interacts with some prescription drugs.

Link to comment
Share on other sites

i get terrible pain in the left eye socket and around the eye and travels over whole left side of head, i was told it could be because of hemicrania continua, you could do a search to find out more about it, i take indomethacin daily and it does help to keep it under control, maybe you could ask your doc about this, and i take a med to contol stomach acid, cant remember name, but you need to take it if you are going to take anti inflammatories like indo on a long term basis to prevent ulcers, hope you get some relief soon

radha

Link to comment
Share on other sites

I can completely understand how you are feeling. I was in the hospital with an intense headache for 4 days. I needed the dark. I wanted to sleep. I wanted to cry but it only made things worse. At first they gave me morphine but said that all I really needed was tylenol. The doctors sent me home and said it was a sinus infection. They were so wrong. It seemed like the headaches would be the end of me. This was before I was diagnosed with POTS. My neurologist put me on indocin 4 times a day with an acid reducer (prilosec) since I already had stomach problems. The indocin worked on its own for about a week. Just long enough for me to travel home. Thanks to wonderful people on this website I heard about gabapentin and discussed that with my EP. Now I am on gabapentin 900mg daily along with the indocin and my head aches are gone along with most of my body pain. I can not forget to take it or WOW they are back bad. Good Luck. I hope that you can find a combination that works for you..

Link to comment
Share on other sites

I take 50mg 4x per day, and mine is not time release. I wish that it was. If I miss one my body starts aching.. Really only the gabapentin has put a dent in my headaches long term. Good luck

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...